Volume 54, Number 5, September-October 2020
|Page(s)||1509 - 1524|
|Published online||16 July 2020|
- M. Bachmayr, A. Cohen and G. Migliorati, Sparse polynomial approximation of parametric elliptic PDEs. Part I: affine coefficients. ESAIM: M2AN 51 (2017) 321–339. [CrossRef] [EDP Sciences] [Google Scholar]
- P. Binev, A. Cohen, W. Dahmen, R. DeVore, G. Petrova and P. Wojtaszczyk, Convergence rates for greedy algorithms in reduced basis methods. SIAM J. Math. Anal. 43 (2011) 1457–1472. [CrossRef] [MathSciNet] [Google Scholar]
- A. Buffa, Y. Maday, A.T. Patera, C. Prud’homme, G. Turinici, A priori convergence of the Greedy algorithm for the parameterized reduced basis. ESAIM: M2AN 46 (2012) 595–603. [CrossRef] [EDP Sciences] [Google Scholar]
- A. Chkifa, A. Cohen, G. Migliorati, F. Nobile and R. Tempone, Discrete least squares polynomial approximation with random evaluations – application to parametric and stochastic elliptic PDEs. ESAIM: M2AN 49 (2015) 815–837. [CrossRef] [EDP Sciences] [Google Scholar]
- A. Chkifa, A. Cohen and C. Schwab, Breaking the curse of dimensionality in sparse polynomial approximation of parametric PDEs. J. Math. Pures Appl. 103 (2015) 400–428. [Google Scholar]
- A. Cohen and R. DeVore, Approximation of high-dimensional PDEs. Acta Numer. 24 (2015) 1–159. [CrossRef] [MathSciNet] [Google Scholar]
- A. Cohen, R. DeVore and C. Schwab, Analytic regularity and polynomial approximation of parametric and stochastic PDEs. Anal. Appl. 9 (2011) 11–47. [CrossRef] [MathSciNet] [Google Scholar]
- A. Cohen and G. Migliorati, Multivariate approximation in downward closed polynomial spaces. In: Contemporary Computational Mathematics – A Celebration of the 80th Birthday of Ian Sloan. Springer, Cham (2018) 233–282. [CrossRef] [Google Scholar]
- R. DeVore, G. Petrova and P. Wojtaszczyk, Greedy algorithms for reduced bases in Banach spaces. Constr. Approx. 37 (2013) 455–466. [Google Scholar]
- Y. Maday, A.T. Patera and G. Turinici, A priori convergence theory for reduced-basis approximations of single-parametric elliptic partial differential equations. J. Sci. Comput. 17 (2002) 437–446. [Google Scholar]
- Y. Maday, A.T. Patera and G. Turinici, Global a priori convergence theory for reduced-basis approximations of single-parameter symmetric coercive elliptic partial differential equations. C. R. Acad. Sci. Paris Sér. I Math. 335 (2002) 289–294. [CrossRef] [Google Scholar]
- A.T. Patera, C. PrudÕhomme, D.V. Rovas and K. Veroy, A posteriori error bounds for reduced-basis approximation of parametrized noncoercive and nonlinear elliptic partial differential equations, In: Proc. 16th AIAA Computational Fluid Dynamics Conference (2003). [Google Scholar]
- G. Pisier, The Volume of Convex Bodies and Banach Spaces Geometry. Cambridge University Press (1989). [CrossRef] [Google Scholar]
- G. Rozza, D.B.P. Huynh and A.T. Patera, Reduced basis approximation and a posteriori error estimation for affinely parametrized elliptic coercive partial differential equations application to transport and continuum mechanics. Arch. Comput. Methods Eng. 15 (2008) 229–275. [Google Scholar]
- S. Sen, Reduced-basis approximation and a posteriori error estimation for many-parameter heat conduction problems. Numer. Heat Transfer B-Fund 54 (2008) 369–389. [CrossRef] [Google Scholar]
- V.N. Temlyakov, The Marcinkiewicz-type discretization theorems. Constr. Approx. 48 (2018) 337–369. [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.